| Catalog Number |
150610005 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent a left tka due to arthritis.The patella was resurfaced and depuy cement x2 was used.There were no complications noted.On (b)(6) 2021, the patient underwent a revision of the left tka due to failed knee.The tibial component was noted to loosen and was removed from the cement very easily.The femoral component, patella, and insert were also revised, but there were no allegations reported against those products.Competitor implants and cement were placed at revision.Doi: (b)(6) 2016; dor: (b)(6) 2021; left.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.